I am due my second shot in September and if this is a side effect I sure do not want to take another one.
I just took my second shot on 10/5/16. I had joint and bone pain with the second shot exactly like I did the first time and literally there isn't a bone or joint in my body that hasn't ached. You feel like you have the flu from it less the coughing. The pain is almost unbearable. I am sleeping on heating pads to try to get relief. It is very hard once I sit down to get back up and sleeping is out of the picture. My teeth actually ache from this shot. I do not know if I will continue getting this shot
I have now had my third prolia vaccination. I have terrible pain in my thigh bones and when I told my rheumatologist doctor she actually laughed at me and said that canot be. Well it's true and I am in a lot of pain. I'm not sure what I can do about it but this is going to be very hard to live with. She wants me to take another round next time and I'm not this is it
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2012 • 1 answer
Posted 16 Dec 2012 • 11 answers
Has anyone experienced HO (Bone Overgrowth) after lower back surgery after that was on Prolia shots?
Posted 3 Jun 2013 • 1 answer
How do I know if Prolia is increasing my bone density and building strong dense bone tissue? Will m?
Posted 19 Jul 2014 • 3 answers
Posted 10 Feb 2015 • 3 answers